# SDR CA970520010

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20E
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F766A2
- Condition: Corrosion
- Location: Balance Hole
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. ONE BLADE REJECTED DUE TO CORROSION IN THE BALANCE HOLE. HUB PILOT BORE OVERSIZE AND HUB HAD CORROSION.
